MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: total laparoscopic hysterectomy.Event description: complaint (b)(4), complaint 1 of 3.Complaint (b)(4), complaint 2 of 3.Complaint (b)(4), complaint 3 of 3.The device was being used for camera insertion through port.Dr.[name] and dr [name] commented that the 10mm zero-degree camera did not slide in properly and felt like it didn't fit like it usually does.They asked [name] to return device as faulty and to investigate.There was no clinical impact to the patient as a result of the event.Force and maneuvering the camera eventually worked and camera went down the port which allowed the user to resolve the situation.Additional information was received from territory manager via email on (b)(4) 2024: "i have spoken to the account, and they know of 3 total incidents.So far: 2 x ctf33 and 1 x c0r47.In all cases, they continued using the trocar despite the resistance." intervention: force and maneuvering the camera eventually worked and camera went down the port.Patient status: stable, no complications.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: total laparoscopic hysterectomy.Event description: complaint (b)(4), complaint 1 of 3.(medwatch report id: 2027111-2024-00815).Complaint (b)(4), complaint 2 of 3.(medwatch report id: 2027111-2024-00816).Complaint (b)(4), complaint 3 of 3.(medwatch report id: 2027111-2024-00826).The device was being used for camera insertion through port.Dr.[name] and dr [name] commented that the 10mm zero-degree camera did not slide in properly and felt like it didn't fit like it usually does.They asked [name] to return device as faulty and to investigate.There was no clinical impact to the patient as a result of the event.Force and maneuvering the camera eventually worked and camera went down the port which allowed the user to resolve the situation.Additional information was received from territory manager via email on 27-aug-2024: i have spoken to the account, and they know of 3 total incidents.So far: 2 x ctf33 and 1 x c0r47.In all cases, they continued using the trocar despite the resistance.Intervention: force and maneuvering the camera eventually worked and camera went down the port.Patient status: stable, no complications.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.

Brand Name
KII BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20103081
Report Number2027111-2024-00816
Device Sequence Number7664644
Product Code GCJ
UDI-Device Identifier00607915116453
UDI-Public(01)00607915116453
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R47
Device Catalogue Number101246101
Device Lot Number1513423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown